# SDR ALGA2017101143701

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- Aircraft time: 9,770 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Condition: Separated
- Location: M/R Blade
- Component: Blade, Skrsky
- Component part number: 7615009100053
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE SKIN SEPARATED IN FLIGHT. MISSING SKIN SECTION IS LOCATED 61 INCHES FROM BLADE ROOT. IT IS APPROX. 27 INCHES LONG AND 13.5 INCHES WIDE. NO OTHER COMPONENTS WERE DAMAGED.
